# SDR GAIA00213

- Difficulty date: April 12, 2000
- Submitted: June 8, 2000
- Operation: Air carrier
- Aircraft: N1269Y
- Make and model: Boeing 727243
- Aircraft serial: 21269
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ZERO B-CHECK AT SAMBAUGH/BQK, FOUND IG CORROSION AT STRINGER 26L ON FORWARD WEB AND SKIN ATTACH LEG OF STATION 1148 FRAME.  REPAIRED IAW SRM 53-10-4.  REPAIR CARRIED OUT ON STS WORK ORDER SROO521, NR0138.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
